# SDR USAAF98008

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- Engine: Rroyce TAYMK65015
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 40E183
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 875 - FLT EN ROUTE RIC TO CLT, WHEN NR 2 ENGINE ANTI-ICE FAILURE OCCURRED.  CREW RESET CIRCUIT BREAKER AND IT POPPED.  DUE TO WEATHER CONDITIONS IN CLT, FLIGHT DIVERTED TO GSO.  FLT LANDED GSO WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE ANTI-ICE VALVE.  OPS AND LEAK CHECK OK PER MM 30-21-01 400-814-A.  (M)
